# SDR DALA2023112009505

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N334DN
- Make and model: Airbus A321-211
- Aircraft serial: 8040
- Aircraft time: 18,372 hours, 7,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3034 DETERIORATED PASSENGER CREW DOOR 832 UPPER CONNECTION LINK BUSHINGS AND UPPER AND LOWER CONNECTION LINK BUSHINGS. CORRECTIVE ACTION: REPLACED BUSHINGS AND OPS CHECK. OK FOR SERVICE. (0071974)
